# SDR CHQA20130904338

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 26,271 hours, 21,844 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,048 hours, 23,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7132033515
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED AN OVERWING EMERGENCY LIGHT, OPS CHECKED GOOD.
